MAUDE Adverse Event Report: BIOMET MICROFIXATION BIOMET MICROFIXATION FACIAL PLATING SYSTEM; PLATE, BONE

BIOMET MICROFIXATION BIOMET MICROFIXATION FACIAL PLATING SYSTEM; PLATE, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screws fragmented during implantation.The surgeon removed the fractured screws during the procedure.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Concomitant medical products: item # 91-6105, lot # j379580, biomet microfixation facial plating system qty 3; item # 91-6105, lot # 863840, biomet microfixation facial plating system qty 4.Report source: foreign - event occurred in (b)(6).Item returned for investigation.Returned screw clearly fractured at the shaft, near the head of the screw.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00396, 0001032347-2022-00029, 0001032347-2022-00030, 0001032347-2021-00400, 0001032347-2022-00031, 0001032347-2022-00033, 0001032347-2022-00034.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
BIOMET MICROFIXATION FACIAL PLATING SYSTEM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
christina arnt
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key13578944
Report Number0001032347-2022-00032
Device Sequence Number20266510
Product Code JEY
UDI-Device Identifier00841036053741
UDI-Public(01)00841036053741(10)863840
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number91-6105
Device Lot Number863840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale